# SDR HEEA0016609

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 406040500123
- Condition: Leaking
- Location: Main Rotor
- Part time: 937 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT'S FORWARD SEAL LEAKS.
